Completely q-multiplicative functions: the Mellin transform approach
Acta Arithmetica, Tome 65 (1993) no. 1, pp. 85-96
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_1_85_96,
author = {Peter Grabner},
title = {Completely q-multiplicative functions: the {Mellin} transform approach},
journal = {Acta Arithmetica},
pages = {85--96},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/aa-65-1-85-96},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-1-85-96/}
}
Peter Grabner. Completely q-multiplicative functions: the Mellin transform approach. Acta Arithmetica, Tome 65 (1993) no. 1, pp. 85-96. doi: 10.4064/aa-65-1-85-96
Cité par Sources :